# SDR CALA2019021800273

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 97,352 hours, 9,641 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV LWR L EICAS STATUS THE LOWER LEFT PACK FLOW CONTROL VALVES (FCV) IS NOT IN THE COMMANDED POSITION. MSG 21-24303. REPLACED LWR FCV PER AMM21-51-02. LRU GRD TEST PASSED. MSG DISAPPEARED. ROTABLE PARTS CHANGE WAS INDICATED - TT 1273491 SN OFF 0056 VALVE, AIR, PAC  OFF 25-2151-9-0002 0056 ON 25-2151-9-0002 0135.
